# SDR QXEA200600762

- Difficulty date: March 21, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,776 hours, 28,482 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Intermittent
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT NR 2104, AUTO FEATHER SWITCH INTERMITTENTLY INOP.  MAINTENANCE REPLACED THE AUTO FEATHER SELECT SWITCH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
